. [. Bibliographie, J. Aaaaaaa, H. Dddddd, and . Ggg, Critical multi-type galton-watson trees conditioned to be large. ArXiv e-prints, 2015.

B. A. Krishna and E. Peter, NNN : Branching processes, Die Grundlehren der mathematischen Wissenschaften, 0196.

A. Balasundaram and A. , Some results on multitype continuous time Markov branching processes, Ann. Math. Statist, vol.39, pp.347-357, 1968.

B. Michel, C. Cedric, L. Gilbert, and L. Pierre, Two bijective proofs for the arborescent form of the Good-Lagrange formula and some applications to colored rooted trees and cacti

. Sci, Random generation of combinatorial objects and bijective combinatorics, pp.277-302, 2003.

B. Jean, The structure of the allelic partition of the total population for Galton-Watson processes with neutral mutations, Ann. Probab, vol.37, issue.4, pp.1502-1523, 2009.

. Bibliographie, B. Olivier, and A. H. Mmmmmmm, Counting trees using symmetries, J. Combin. Theory Ser. A, vol.123, pp.104-122, 2014.

A. Edward, L. Bbbbbb, and R. Bruce, A multivariate Lagrange inversion formula for asymptotic calculations, Electron. J. Combin, vol.5, issue.4, p.pp, 1998.

C. Arthur, A theorem on trees. The Collected Mathematical Papers, 1897. Cambridge Library Collection -Mathematics, pp.26-28

C. Loïc, Breadth rst search coding of multitype forests with application to Lamperti representation, memoriam Marc Yor?Séminaire de Probabilités XLVII, pp.561-584

C. Loïc and L. Rongli, Coding multitype forests : Application to the law of the total population of branching forests, Trans. Amer. Math. Soc, vol.368, issue.4, pp.2723-2747, 2015.

C. Loïc, L. Rongli, T. N. Anh, and N. , Cyclically exchangeable sequences and enumeration of multitype forests

C. Loïc, T. N. Anh, and N. , On mutations in the branching model for multitype populations, 2015.

J. [. Ccccccccc, G. Ppppp-ggggggggg, . Uuuuu, and . Bbb, AAne processes on R m + × R n and multiparameter time changes

H. Poincaré, P. W. Statistiques-[-dj69-]-s, . Ddddddddddddd, and J. Kumar, A apparaître Bounds on moments of certain random variables, Ann. Math. Statist, vol.40, pp.1506-1509, 1969.

D. Richard and M. Stephen, Evolution of resistance and progression to disease during clonal expansion of cancer, Theoretical Population Biology, vol.77, issue.1, pp.42-48, 2010.

D. Rick, Population genetics of neutral mutations in exponentially growing cancer cell populations, Ann. Appl. Probab, vol.23, issue.1, pp.230-250, 2013.

D. Meyer, The total progeny in a branching process and a related random walk, J. Appl. Probability, vol.6, pp.682-686, 1969.

. Gal73 and G. Francis, Problem 4001 : On the extinction of surnames. Educational Times, p.17, 1873.

I. M. Gggggg, A combinatorial proof of the multivariable Lagrange inversion formula, J. Combin. Theory Ser. A, vol.45, issue.2, pp.178-195, 1987.

D. [. Ggggggg, K : Multivariable Lagrange inversion, Gessel-Viennot cancellation, and the matrix tree theorem, J. Combin

]. I. Goo60 and . Gggg, Generalizations to several variables of Lagrange's expansion, with applications to stochastic processes, Proc. Cambridge Philos. Soc, pp.367-380, 1960.

G. Allan, Stopped random walks Springer Series in Operations Research and Financial Engineering, Limit theorems and applications, 2009.

]. T. Har52, HHHHHH : First passage and recurrence distributions, Trans. Amer. Math. Soc, vol.73, pp.471-486, 1952.

E. Theodore and . Hhhhhh, The theory of branching processes. Dover Phoenix Editions Corrected reprint of the 1963 original, p.163361, 2002.

Y. [. Hhhhh, F. Ii, and . Mmmmmm, The evolution of two mutations during clonal expansion, Genetics, vol.177, issue.4, pp.2209-2221, 2007.

Y. [. Iiii and . Llllll, Independent and stationary sequences of random variables. Wolters-Noordhoo Publishing With a supplementary chapter by I. A. Ibragimov and V. V. Petrov, Translation from the Russian, 1971.

I. Yoh, M. Franziska, N. L. Martin, and A. , NN : Population genetics of tumor suppressor genes, J. Theoret. Biol, vol.233, issue.1, pp.15-23, 2005.

K. Harry and R. A. , MMMMMM : Two renewal theorems for general random walks tending to innnity. Probab. Theory Related Fields, Kor12] Igor K : Invariance principles for Galton-Watson trees conditioned on the number of leaves. Stochastic Process, pp.1-383126, 1996.

L. Jean-françois and . Gggg, Random trees and applications, Probab. Surv, vol.2, pp.245-311, 2005.

. Watson-trees, . Ann, and . Inst, Henri Poincaré Probab [Min05] Nariyuki MMMMMM : On the number of vertices with a given degree in a Galton-Watson tree, Stat. Adv. in Appl. Probab, vol.44, issue.371, pp.1128-1161229, 2005.

C. J. Mmmm, Multitype branching processes Theory and applications. Modern Analytic and Computational Methods in Science and Mathematics, 1971.

]. J. Moo94, MMMM : Some determinant expansions and the matrix-tree theorem

]. J. Nev86 and . Nnnnn, Arbres et processus de Galton-Watson, Ann. Inst. H. Poincaré Probab. Statist, vol.22, issue.2, pp.199-207, 1986.

T. N. Anh and N. , A note on vertices with a given degree in multitype branching forests

O. Richard, The multiplicative process, Ann. Math. Statistics, vol.20, pp.206-224, 1949.

P. Jim, Enumerations of trees and forests related to branching processes and random walks, Microsurveys in discrete probability, pp.163-180, 1997.

J. Pppppp, Combinatorial stochastic processes, volume 1875 de Lecture Notes in Mathematics Lectures from the 32nd Summer School on Probability Theory held in Saint-Flour, 2002.

]. S. Pé16 and . Pppppppp, Beyond the q-process : Various ways of conditioning multitype galton-watson processes. ALEA, Lat, Am. J. Probab. Math. Stat, vol.13, pp.1223-237, 2016.

]. E. Sen06 and . Sssss, Non-negative matrices and Markov chains Springer Series in Statistics Revised reprint of the second, 1981.

[. Conceição and S. , On the waiting time to escape, J. Appl. Probab, vol.43, issue.1, pp.296-302, 2006.

[. Conceição, S. Patsy, and H. , Dynamics of escape mutants, Theoretical Population Biology, vol.72, issue.1, pp.167-178, 2007.

R. P. Ss, Enumerative combinatorics de Cambridge Studies in Advanced Mathematics, 2012.

S. Charles, On local and ratio limit theorems, Proc. Fifth Berkeley Sympos, p.66, 1965.

T. Ziad, Branching processes and neutral evolution, volume 93 de Lecture Notes in Biomathematics, 1992.

T. Lajos, The probability law of the busy period for two types of queuing processes, Operations Res, vol.9, pp.402-407, 1961.

T. Lajos, A generalization of the ballot problem and its application in the theory of queues, J. Amer. Statist. Assoc, vol.57, pp.327-337, 1962.

W. T. Ttttt, The dissection of equilateral triangles into equilateral triangles, Proc. Cambridge Philos. Soc, pp.463-482, 1948.